Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigenda to: ``An inequality for selfadjoint operators on a Hilbert space''


Author: Herbert J. Bernstein
Journal: Proc. Amer. Math. Soc. 101 (1987), 394
MSC: Primary 47A30; Secondary 65F15, 65J10
Original Article: Proc. Amer. Math. Soc. 100 (1987), 319-321.
MathSciNet review: 902562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A30, 65F15, 65J10

Retrieve articles in all journals with MSC: 47A30, 65F15, 65J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902562-8
Article copyright: © Copyright 1987 American Mathematical Society